# SDR R61A2020093000654

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 17071344901
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END ON MLG LANDING GEAR FREEFALL CONECTING ROD (RT MLG WHEEL WELL) CORRODED.  REPLACED AND ADJUSTED, IAW AMM 32-34-17.
